MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number 1651-34
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for investigation.However, the photo provided confirmed the reported issue.It could not be determined if the issue occurred due to an issue during the manufacturing or packaging process, or if the product was damaged during handling or preparation prior to use.Additionally, it is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.The dhr was not available to review.
 
Event or Problem Description
It was reported that during an av shunt thrombectomy, the physician reported feeling as though the tip of the catheter tore while it was being withdrawn.Resistance was encountered during the procedure; however, it was necessary to continue pulling the catheter.As a result, the catheter tip was retrieved in a partially torn condition.No patient injury was reported.
 
Additional Manufacturer Narrative
The device was not received for investigation.However, the photo provided confirmed the reported issue.It could not be determined if the issue occurred due to an issue during the manufacturing or packaging process, or if the product was damaged during handling or preparation prior to use.Additionally, it is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.

Brand Name
TUFTEX OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
9784251683
MDR Report Key24109573
Report Number1220948-2026-00007
Device Sequence Number5816572
Product Code DXE
UDI-Device Identifier00840663100651
UDI-Public(01)00840663100651(11)250729(17)310628(10)OTW00005008(91)1651-34
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1651-34
Device Lot NumberOTW00005008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown